# SDR ASOA201100367

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 26,808 hours, 23,152 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 585.605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM FS 585.605 LBL 9.0 IS CORRODED.  COMPLIED WITH STEPS 4-10 OF REO 601R-53-61-3988.  COMPLIED WITH EC/TC REO601R-53-61-3988. THIS IS A MINOR REPAIR.
